# SDR EIA2003122

- Difficulty date: October 3, 2003
- Submitted: October 24, 2003
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 91,805 hours, 21,398 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT, BS 1480 TO BS 1490 BETWEEN LBL 0 TO LBL 45.5, UPPER SURFACE OF THE WEB IS CORRODED. FABRICATED THE FOLLOWING REPAIR PARTS, (1) EA, WEB P/N 482-53-2-2, (1) EA DOUBLER P/N 482-53-188-2-3, (1) EA DOUBLER P/N 482-53-188-2-4, AND INSTALLED IAW ECRA NR 482-53-188-2, PAGES 1-4, ITEMS 1-15.
